MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK TRANSFER SET; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 1C8687
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that eight (8) clearlink blood bag spike adapters were cracked.During set-up/prime, the spike adapters were observed cracked.Per the reporter, ¿multiple¿ medications were being used during prime (no further information was provided).There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Eight (8) used samples were received for evaluation.Visual inspection was performed and revealed that the tubing was separated from the luer activated valve of all eight samples.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK TRANSFER SET
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina san cristobal
MDR Report Key7190856
Report Number1416980-2018-00139
Device Sequence Number1213451
Product Code NEP
UDI-Device Identifier00085412068268
UDI-Public(01)00085412068268
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/15/2022
Device Catalogue Number1C8687
Device Lot NumberDR17G14064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1